Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Got viral hepatitis A from dirty water. Blood test showed high bilirubin count. Now low bilirubin count. What is happening?

hi i am writing from husband got viral hepatitis A due to consumption of dirty water 2 months back.he was in the hospital for 1 and a half months and then discharged.his billirubin count went as high as 12.2 and when he was discharged it was 1.4.he had to travel for few days to reach home and after a week we took blood test and billirubin count increased to 2.5 and sgot was 56 and sgpt was 67.he has been taking rest and following diet control.on 26 july his count was 1.67 .t.he had to report back to duty on 28th yhe blood test showed billirubin count 2.1 sgot 70 sgpt 90 .he is feeling ok .we dont know whats happening.what to do now
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Hello. As far as the scenario is concerned from the laboratory investigation reports which you mentioned here, there is not much to get alarmed about, since this slight variation can be due to number of different factors and even in difference of reports from different laboratory which is conducting this. Such slight variation is accounted for, since he has been ill for quite some time now. However what you need to be alarmed about is any drastic changes in blood reports, any changes in dietary intake, any progressive weight loss, any changes in skin color and any presence of fever. If any such symptoms persists, consult with your treating doctor again. Regards.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor